On the approximation of solutions to nonlinear operators between metric spaces

Abstract

A Gauss-Seidel method for linear systems, based on decomposing the matrix system into four submatrices blocks, has been proposed by Varga, and subsequently studied in two papers. Here we extend these ideas to the case of nonlinear systems of equations.

Authors

Keywords

nonlinear systems of equations; Gauss-Seidel method; convergence.

References

PDF

Scanned paper (soon).

Latex version of the paper (soon).

About this paper

Cite this paper as:

I. Păvăloiu, On the approximation of solutions to nonlinear operators between metric spaces, Bul. Ştiinţ. Univ. Baia Mare, 18 (2002) no. 1, pp. 69-72.

Publisher Name

Universitatea Baia Mare

Print ISSN

Not available yet.

Online ISSN

Not available yet.

Google Scholar Profile

Related Posts

Menu